| Model Number |
FASTPASS SCORPION SL-MF WITH FLUSHPORT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during the shoulder arthroscopy that the jaw of the device did not close to catch the suture.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was not confirmed as one unpackaged ar-13999mff, fastpass scorpion sl-mf with flushport, batch number 12137002, was received for investigation.Upon visual inspection, no damages were found.Functional testing revealed no problems with the ar-13999mff.The device catches the suture properly and also the jaw is closing completely.